Evista Overdose

If a person takes too much Evista, overdose effects can vary and will often depend on how much Evista was taken and whether it was combined with other drugs. Commonly reported symptoms include shakiness, coordination problems, dizziness, and leg cramps. The treatment for an Evista overdose can also vary, but typically includes supportive care -- treating the symptoms that occur as a result of the overdose.

Evista Overdose: An Introduction

Evista® (raloxifene hydrochloride) is a medication that is approved for the prevention and treatment of osteoporosis. It is also approved to prevent breast cancer. It belongs to a group of medications known as selective estrogen receptor modulators (SERMs). As with all medicines, it is possible to take too much Evista. The specific effects of an Evista overdose will vary depending on a number of factors, including the Evista dosage and whether it was taken with other medications or substances.
 

Symptoms of an Evista Overdose

Some reported symptoms of an Evista overdose include:
 
  • Leg cramps
  • Dizziness
  • Coordination problems
  • Vomiting
  • Rash
  • Diarrhea
  • Shakiness (tremor)
  • Flushing
  • High alkaline phosphate levels (a certain enzyme) in the blood.
     

Treatment for an Evista Overdose

The treatment for an Evista overdose will also vary. If the overdose was recent, the healthcare provider may give certain medicines or place a tube into the stomach to "pump the stomach." Treatment also involves supportive care, which consists of treating the symptoms that occur as a result of the overdose. It is important that you seek medical attention immediately if you believe that you may have overdosed on Evista.
 
Good Food, Good Bones

Evista -- Medication Information

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.